| Model Number |
H74939171060670 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit e1 - initial reporter facility name: (b)(6) hospital.G4 - premarket / 510(k): k141521, k141597.
Event or Problem Description
It was reported that balloon rupture occurred.Patient was under local anesthesia.The target lesion with refractory stenosis and vascular calcification was located in the left forearm arteriovenous fistula.A 6.0 x 60, 75cm mustang balloon catheter was advanced for dilation.During inflation at 18 atmospheres, the balloon ruptured.No fragments were found.The balloon was replaced and the procedure was completed.The patient experienced no significant discomfort.Postoperative blood flow improved, and hemodialysis proceeded smoothly.There were no patient complications as a result of this event.